# SDR SIMA20170320005

- Difficulty date: March 20, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 41,388 hours, 37,920 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533823009
- Condition: Gouged
- Location: Fr 52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION, QA FOUND PREVIOUS REPAIR ON STRINGER 19L GOUGED BETWEEN FR 52 AND FR 53.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED PREVIOUS REPAIR ON THE STRINGER IAW SRM 53-24-02, RE ITEM 2.
